# SDR CALA2023033100943

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: NA
- Condition: Cracked
- Location: G5 Galley Lh Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G5 GALLEY L/H FWD PROXIMITY LIGHT FOUND CRACKED (P/N 81000-33801 ) REF HAECO NON-ROUTINE NO.9407536 - ORIGINATED BY EMP V903178 SPEC NO.B767-33-3-7000 PERFORMED BY EMP V903178 REPLACED G5 GALLEY L/H FWD PRIXIMITY LI GHT AND OPS CHECKED,THE RESULT FOUND ''SATIS'' IAW AMM 33-51-10-96 2-173 REV 138 CMM 25-06-14 TR01,IDT BY EMP V903214
